# SDR DHL2006747003

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED LIGHT ASSY. BATTERIES, OPS CK. NORMAL IAW BMM REF 33-50-01.  P/N 37067-001.
